Tardive akathisia related to the anti-hypertensive agent Sev
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Tardive akathisia (TA) is a subtype of tardive syndrome, and its etiology is still uncertain. Sevikar is an anti-hypertensive agent containing both amlodipine and olmesartan, and has never been reported to have an adverse reaction in patients with tardive syndrome.A 57-year-old woman who took Sevikar for hypertension for 10 years developed TA one and a half years before receiving any psychiatric treatment. After switching from Sevikar to bisoprolol, she reported obvious improvement in her akathisia.It is noteworthy that her TA developed before receiving any antidepressant medication, and that her TA improved after discontinuation of Sevikar. In light of these pharmacodynamic properties, it is therefore concluded that use of amlodipine and olmesartan might have caused TA in this patient....

https://bmcpharmacoltoxicol.biomedcentral.com/articles/10.1186/s40360-017-0148-3
Like
Comment
Share